Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


problems with skeleton and muscles
Sep 22, 2004

hi from athens greece i am poz for about 10 years now i have a big problems with my muscles and my skeleton, pains, and not able to be out for over 2 hours, i take carnitine and b1 b6 b12 vitamins, i had peripheral nevropathy and lipodiastrophy, i am without pills for 2 mounths now for relax with the help of my doctors would love to help u so as to have a better reply to my problem.tnx in advance pan

Response from Dr. Henry

Sounds like you have a challenging situation for which there may be no easy answers. Hopefully you are connected to a user friendly HIV specialist who knows the details of your situation and can work to address both your HIV issues as well as the important problems of neuropathy and liposytrophy. For many patients an HIV regimen can be used that at least does not further aggravate the other problems though access to alternative regimens is limited in many regions of the world. KH



Previous
Viral suppression-Virus strength & Drug holiday
Next
re-diagnosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement